# SDR QXEA200700782

- Difficulty date: May 11, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 13,040 hours, 9,256 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0316
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,734 hours, 3,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PSP - FLIGHT 2580, DURING FLIGHT CONTROL CHECK THE MASTER CAUTION CAME ON FOR THE OUTBOARD SPOILERS (SPOILERONS AND FLIGHT SPOILERS).  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE PCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
